# SDR CALA2025070706283

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 79,246 hours, 29,550 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Scuff Plate
- Condition: Deformed
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION LEAK HEARD AT DOOR L1 EXTREMLY LOUD AT 8000 FEET. PILOT AND CABIN CREW STATED IT WAS DOOR 1L   FA REPORTED SQUEALS HEARD FROM BOTTOM LEFT OF DOOR 1L. PILOTS STATED AT 10000FT PRESSURE RATE FLUCTUATED TO NEGATIVE RATE .5 TO 1, RESULTING CABIN PRESSURE INCREASING TO 5PSI AT A POINT. PRESSURIZED AIRCRAFT AND FOUND LEAK AND LOUD NOISE COMING FROM DOOR 1R LOWER FWD AREA. FOUND UNEVEN DOOR SEAL SURFACE ON DOOR SCUFF PLATE. RESEALED DOOR SEAL SURFACE. ALSO FOUND LEAKS ON DOOR 1L DOOR LOWER SCUFF PLATE. RESEALED SCUFF PLATE TRANSITION JOINTS. REF. AMM 53-11-01-420-801. LEAK CHECKED DOOR 1L GOOD AND NO ABNORMAL HIGH LEVEL OF NOISE DETECTED. REF. AMM 5-51-91.
